Please use this identifier to cite or link to this item:
Title: Some remarks on connectors and groupoids in Goursat categories
Authors: Gran, Marino 
Rodelo, Diana 
Nguefeu, Idriss Tchoffo 
Issue Date: 2017
Publisher: Logical Methods in Computer Science e. V.
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Logical Methods in Computer Science
Volume: 13
Issue: 3
Abstract: We prove that connectors are stable under quotients in any (regular) Goursat category. As a consequence, the category Conn(C) of connectors in C is a Goursat category whenever C is. This implies that Goursat categories can be characterised in terms of a simple property of internal groupoids.
DOI: 10.2168/LMCS-13(3:14)2017
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Connectors and Goursat CMUC preprint.pdf103.44 kBAdobe PDFView/Open
Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.